# SDR ABXA9500822

- Difficulty date: October 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46115
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: 57146745503
- Condition: Leaking
- Location: Lt Mlg
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT MAIN LANDING GEAR HAD TO BE CYCLED TO GET DOWNLOCK INDICATION.  NO GREEN DOWNLOCK INDICATION OR SPOILER PRESSURE INDICATION OCCURRED ON THE FIRST ATTEMPT.  DURING THE SECOND ATTEMPT, THE LEFT MAIN LANDING GEAR LOCKED DOWN, BUT AT A SLOWER RATE THAN THE OTHER GEARS.  RIGGED LEFT MAIN LANDING GEAR DOORS, CHECKED MAIN GEAR UPLOCK ROLLER CLEARANCE AND REPLACED LANDING GEAR CONTROL VALVE IAW DC8 MM, CHAPTER 32.  EXTENSION, RETRACTION, UPLATCH AND FREE-FALL CHECKS WERE GOOD IAW DC8 MM, CHAPTER 32.
